# SDR SWIA2020033149761

- Difficulty date: February 5, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Part number: 22850081107
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH ENGINE LOWER NOSE ACCESS COWL HAS MULTIPLE LOCATIONS OF CHAFFES ON INNER AFT SIDE.   (C CHECK) RO 3/27/2020    REMOVER DAMAGED L/H LOWER ENGINE NOSE ACCESS COWL 432AB AFT EDGE STRIP, AND INSTALLED 1 EA. NEW STRIP  REF. CRJ200 CMM  REPAIR SRS091.
